Advertisement

Mathematische Zeitschrift

, 264:361 | Cite as

Sub-exponentially localized kernels and frames induced by orthogonal expansions

  • Kamen Ivanov
  • Pencho Petrushev
  • Yuan Xu
Article

Abstract

The aim of this paper is to construct sup-exponentially localized kernels and frames in the context of classical orthogonal expansions, namely, expansions in Jacobi polynomials, spherical harmonics, orthogonal polynomials on the ball and simplex, and Hermite and Laguerre functions.

Keywords

Kernels Frames Orthogonal polynomials Hermite Laguerre functions 

Mathematics Subject Classification (2000)

42C10 42C40 

References

  1. 1.
    Brown G., Dai F.: Approximation of smooth functions on compact two-point homogeneous spaces. J. Funct. Anal. 220, 401–423 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Dziubański J.: Triebel–Lizorkin spaces associated with Laguerre and Hermite expansions. Proc. Am. Math. Soc. 125, 3547–3554 (1997)zbMATHCrossRefGoogle Scholar
  3. 3.
    Dziubański J., Hernándedez E.: Band-limited wavelets with subexponential decay. Can. Math. Bull. 41, 398–403 (1998)zbMATHGoogle Scholar
  4. 4.
    Epperson J.: Hermite and Laguerre wave packet expansions. Studia Math. 126, 199–217 (1997)MathSciNetGoogle Scholar
  5. 5.
    Erdélyi A., Magnus W., Oberhettinger F., Tricomi F.G.: Higher Transcendental Functions, vol. II. McGraw-Hill, New York (1953)zbMATHGoogle Scholar
  6. 6.
    Erdelyi T., Magnus A., Nevai P.: Generalized Jacobi weights, Christoffel functions, and Jacobi polynomials. SIAM J. Math. Anal. 25, 602–614 (1994)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Hörmander L.: The analysis of linear partial differential operators I. Springer, Berlin (1983)zbMATHGoogle Scholar
  8. 8.
    Ivanov K., Totik V.: Fast decreasing polynomials. Constr. Approx. 6, 1–20 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Kerkyacharian, G., Petrushev, P., Picard, D., Xu, Y.: Decomposition of Triebel–Lizorkin and Besov spaces in the context of Laguerre expansions. J. Funct. Anal. (to appear). (arXiv:0804.4648v1)Google Scholar
  10. 10.
    Koornwinder T.: Jacobi polynomials. II. An analytic proof of the product formula. SIAM J. Math. Anal. 5, 125–137 (1974)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Krasikov I.: Inequalities for orthonormal Laguerre polynomials. J. Approx. Theory 144, 1–26 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Kyriazis G., Petrushev P., Xu Y.: Jacobi decomposition of weighted Triebel–Lizorkin and Besov spaces. Studia Math. 186, 161–202 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Kyriazis G., Petrushev P., Xu Y.: Decomposition of weighted Triebel–Lizorkin and Besov spaces on the ball. Proc. London Math. Soc. 97, 477–513 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Meyer Y.: Ondelettes et Opérateurs I. Hermann, Paris (1990)zbMATHGoogle Scholar
  15. 15.
    Narcowich F.J., Petrushev P., Ward J.D.: Localized tight frames on spheres. SIAM J. Math. Anal. 38, 574–594 (2006)CrossRefMathSciNetGoogle Scholar
  16. 16.
    Narcowich F.J., Petrushev P., Ward J.D.: Decomposition of Besov and Triebel–Lizorkin spaces on the sphere. J. Funct. Anal. 238, 530–564 (2006)zbMATHMathSciNetGoogle Scholar
  17. 17.
    Petrushev P., Xu Y.: Localized polynomial frames on the interval with Jacobi weights. J. Fourier Anal. Appl. 11, 557–575 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Petrushev P., Xu Y.: Localized polynomial frames on the ball. Constr. Approx. 27, 121–148 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Petrushev P., Xu Y.: Decomposition of spaces of distributions induced by Hermite expansion. J. Fourier Anal. Appl. 14, 372–414 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Stein E., Weiss G.: Fourier analysis on Euclidean spaces. Princeton University Press, Princeton (1971)zbMATHGoogle Scholar
  21. 21.
    Szegő, G.: Orthogonal Polynomials, 4th edn., vol. 23. Amer. Math. Soc. Colloq. Publ., Providence (1975)Google Scholar
  22. 22.
    Thangavelu S.: Lectures on Hermite and Laguerre expansions. Princeton University Press, Princeton (1993)zbMATHGoogle Scholar
  23. 23.
    Xu Y.: Summability of Fourier orthogonal series for Jacobi weight on the simplex in \({\mathbb{R}^d}\) . Proc. Am. Math. Soc. 126, 3027–3036 (1998)zbMATHCrossRefGoogle Scholar
  24. 24.
    Xu Y.: Summability of Fourier orthogonal series for Jacobi weight on a ball in \({\mathbb{R}^d}\) . Trans. Am. Math. Soc. 351, 2439–2458 (1999)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsBulgarian Academy of SciencesSofiaBulgaria
  2. 2.Department of MathematicsUniversity of South CarolinaColumbiaUSA
  3. 3.Department of MathematicsUniversity of OregonEugeneUSA

Personalised recommendations